Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

I saw an older post from 2006 stating that there are no birth side effects caused by the sperm of male patients taking accutane. 
So today, 12 years later, i was wondering if there have been any birth defect cases caused by the sperm of male patients using accutane. Anyone know?
I have been prescribed accutane and i'm frightened to take it.
Thanks

Share this post


Link to post
Share on other sites

There isn't much evidence out there. It seems to be a lot of people say it doesn't affect the male.

If you want to be sure, hold of on pregnancy til 1 month after your course.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×